# SDR SWAA2022041235387

- Difficulty date: December 28, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPENING #1 SAIL TAIL TO ROB FOR A/C 8664 FOUND AFT FAIRING CRACKED AT NAC STA 352.750. P/N 313A2752-2 / REMOVED AND REPLACED #1 SAIL TAIL AFT FAIRING ASSEMBLY IAW SRM 51-40-02-0G-0 AND DWG 313A2400 REV. B PN: 313A2752-1 ATAG: CM376
